Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 30, 2015, 4:05 PM EDT for 4 counties in Georgia. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2015, 4:05 PM EDT (20:05 UTC)
- Expired
- Aug 30, 2015, 5:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Atlanta, GA
Counties Glascock County, GA, Jefferson County, GA, Taliaferro County, GA, Warren County, GA
The radar
The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
479
WWUS82 KFFC 302005
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT SUN AUG 30 2015
GAZ039-051-062-074>076-085-302100-
JOHNSON GA-TALIAFERRO GA-GLASCOCK GA-WASHINGTON GA-JEFFERSON GA-
WILKES GA-WARREN GA-
405 PM EDT SUN AUG 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON...TALIAFERRO...
GLASCOCK...EASTERN WASHINGTON...JEFFERSON...SOUTHEASTERN WILKES AND
WARREN COUNTIES UNTIL 500 PM EDT...
AT 404 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN
EXTENDED FROM NORTHEAST OF SHARON TO NORTH OF GIBSON TO NEAR
HARRISON...MOVING EAST AT 15 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WARRENTON...GIBSON...CRAWFORDVILLE...DAVISBORO...HARRISON...
STAPLETON...BARTOW...AVERA...NORWOOD...MITCHELL...SHARON...CAMAK...
RIDDLEVILLE...EDGE HILL...EDGEHILL...STAPLETONS CROSSROADS...
ALEXANDER STEPHENS PARK...REESE...BASTONVILLE AND SANDY CROSS.
LAT...LON 3291 8242 3282 8246 3277 8275 3325 8275
3339 8283 3343 8282 3344 8286 3357 8293
3377 8257 3364 8248 3366 8251 3364 8256
3365 8258 3363 8258 3363 8262 3360 8265
3346 8259 3341 8255 3335 8255 3332 8242
TIME...MOT...LOC 2004Z 249DEG 13KT 3362 8272 3332 8263 3279 8266
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 30, 3:33 PM EDT, 32 minutes earlier.
Area forecast discussion, Aug 30, 3:33 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 333 PM EDT SUN AUG 30 2015 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS ROTATING AROUND MAIN LOW PRESSURE CENTER ALONG THE AL/GA BORDER. THIS LOW IS EXPECTED TO CONTINUE MOVING NORTH TO NORTHEAST AND WILL WEAKEN AS IT DOES. THE MODELS ALSO SHOW THE MAIN AREA OF MOISTURE OVER N GA AND THE CAROLINAS MOVING NORTHEAST OVERNIGHT. THIS WILL HELP TO END THE PRECIPITATION OVER THE AREA BY MIDNIGHT. THERE MAY BE A FEW LEFT OVER SHOWERS ACROSS NORTH GA BUT THATS IT. THE MODELS ARE SHOWING THE UPPER RIDGE OVER THE NORTHERN GULF BUILDING SLIGHTLY NORTHWARD MONDAY AND THE MOISTURE REMAINS OF ERIKA REMAINING SOUTH AND EAST OF THE FORECAST AREA. THERE WILL STILL BE SOME MOISTURE OVER THE AREA MONDAY BUT IT WILL BE A LOT LESS THAN TODAY. GOING WITH LOW CHANCE POPS ACROSS NORTH AND CENTRAL GA MONDAY. INSTABILITIES EXPECTED TO BE FAIRLY WEAK FOR THIS TIME OF YEAR SO ONLY GOING WITH A SLIGHT CHANCE OF THUNDER MONDAY AS WELL. THIS FITS WELL WITH SPC AS THEY CURRENTLY HAVE US IN JUST A GENERAL THUNDERSTORM RISK FOR MONDAY. TEMPS WILL BE IN THE 60S AND 70S FOR LOWS...AND MAINLY IN THE 80S FOR HIGHS WITH SOME 70S IN THE NORTH GA MOUNTAINS. 01 .LONG TERM /TUESDAY THROUGH SUNDAY/... UNSETTLED WEATHER WILL CONTINUE INTO THE EXTENDED PORTION OF THE FORECAST. NO MAJOR CHANGES NEEDED. THE UNSETTLED WEATHER WILL COME IN TWO FORMS FOR THE EXTENDED...AN UPPER LOW THAT PRETTY MUCH STAYS PARKED ACROSS THE GULF STATES/NORTHERN GOMEX AND THE REMNANTS OF ERIKA. MODELS HAVE CONTINUED THE TREND OF SHIFTING THE DEEPEST TROPICAL MOISTURE ASSOCIATED WITH ERIKAS REMNANTS EASTWARD. SO...THE HIGHEST QPF SHOULD REMAIN ACROSS THE FAR EASTERN ZONES. AS FAR AS THE UPPER LOW GOES...THE FEATURE COULD HELP KEEP CONVECTIVE PRECIP MORE SCT/ISOLD IN THE WEST. EITHER FEATURE WILL HAVE ABUNDANT LOW LEVEL MOISTURE TO WORK WITH. ANOTHER BY-PRODUCT OF THE UPPER LOW WILL BE THAT TEMPS WILL STRUGGLE TO GET OUT OF THE 80S FOR MUCH OF THE PERIOD. NLISTEMAA && .AVIATION... 18Z UPDATE... SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON. CLOUD CONDITIONS ARE RANGING FROM IFR TO VFR ACROSS THE AREA BUT THE MOST SITES ARE IN THE MVFR RANGE. SHOULD CONTINUE TO SEE MVFR CEILINGS FOR A FEW MORE HOURS THEN LIFT TO VFR AROUND 00Z. LOWER IFR TO MVFR CEILINGS WILL MOVE BACK IN TONIGHT. THE PRECIP SHOULD END AROUND 090Z ALSO. OTHER THAN IN AND AROUND STRONG CONVECTION NOT EXPECTING ANY RESTRICTIONS TO VSBYS. WINDS ARE OUT OF THE EAST AND EXPECTED TOP STAY THERE THROUGH THE PERIOD. WIND SPEEDS WILL BE IN THE 10-14KT RANGE THIS AFTERNOON SUBSIDING TO 10KT OR LESS AFTER 00Z. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 84 69 88 / 70 30 20 30 ATLANTA 69 85 70 88 / 50 30 20 20 BLAIRSVILLE 62 81 63 83 / 50 30 20 30 CARTERSVILLE 67 85 67 88 / 50 30 20 20 COLUMBUS 70 89 71 90 / 50 20 20 20 GAINESVILLE 67 82 69 86 / 70 30 20 30 MACON 70 87 70 89 / 50 30 20 20 ROME 67 85 67 89 / 50 30 20 20 PEACHTREE CITY 67 85 68 88 / 50 30 20 20 VIDALIA 72 86 73 89 / 70 40 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....NLISTEMAA AVIATION...01
Hazardous weather outlook, Aug 30, 11:51 AM EDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1151 AM EDT SUN AUG 30 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1151 AM EDT SUN AUG 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A TROPICAL LIKE AIRMASS IN PLACE WILL LEAD TO NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TODAY. ALTHOUGH NO STRONG OR SEVERE STORMS ARE EXPECTED...RAINFALL FROM THIS ACTIVITY WILL BE QUITE HEAVY AT TIMES. THIS WILL LEAD TO MINOR LOCALIZED FLOODING FOR MAINLY THE NORMALLY PRONE AREAS AND POOR DRAINAGE LOCATIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ABUNDANT TROPICAL MOISTURE WILL CONTINUE TO STREAM NORTHWARD INTO GEORGIA FOR MUCH OF NEXT WEEK. THE DEEP TROPICAL MOISTURE WILL CREATE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL...BUT MAINLY ACROSS SOUTHERN SECTIONS OF THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 30, 2:26 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT SUN AUG 30 2015
GAZ037-038-049>051-060-061-301930-
TALIAFERRO GA-MORGAN GA-OGLETHORPE GA-OCONEE GA-GREENE GA-PUTNAM GA-
HANCOCK GA-
226 PM EDT SUN AUG 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TALIAFERRO...SOUTHEASTERN
MORGAN...SOUTHWESTERN OGLETHORPE...SOUTHEASTERN OCONEE...GREENE...
NORTHEASTERN PUTNAM AND NORTHWESTERN HANCOCK COUNTIES UNTIL 330 PM
EDT...
AT 224 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN
EXTENDED FROM NEAR MAXEYS TO REYNOLDS PLANTATION TO WEST OF
SPARTA...MOVING NORTH AT 15 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GREENSBORO...SPARTA...LEXINGTON...UNION POINT...WOODVILLE...WHITE
PLAINS...SILOAM...MAXEYS...PHOENIX...REYNOLDS PLANTATION...LIBERTY...
STEPHENS...SPRINGFIELD...PENFIELD...ROCKVILLE...WRAYSWOOD...
GRESHAMVILLE...HUTCHINGS...SWORDS AND DEVEREUX.
LAT...LON 3316 8309 3328 8320 3347 8334 3376 8334
3383 8325 3388 8311 3382 8302 3371 8298
3333 8289
TIME...MOT...LOC 1824Z 195DEG 11KT 3373 8315 3348 8320 3329 8311Special weather statement, Aug 30, 3:18 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
318 PM EDT SUN AUG 30 2015
GAZ038-039-050-051-061-062-074-075-302015-
TALIAFERRO GA-GLASCOCK GA-WASHINGTON GA-OGLETHORPE GA-GREENE GA-
WILKES GA-HANCOCK GA-WARREN GA-
318 PM EDT SUN AUG 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WESTERN GLASCOCK...
NORTHWESTERN WASHINGTON...SOUTHEASTERN OGLETHORPE...NORTHEASTERN
GREENE...WILKES...EASTERN HANCOCK AND WARREN COUNTIES UNTIL 415 PM
EDT...
AT 316 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN
EXTENDED FROM NEAR RAYLE TO SOUTHEAST OF WHITE PLAINS TO NEAR
OCONEE...MOVING NORTHEAST AT 10 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SANDERSVILLE...WASHINGTON...WARRENTON...SPARTA...CRAWFORDVILLE...
TIGNALL...WHITE PLAINS...NORWOOD...MITCHELL...RAYLE...SHARON...
CAMAK...DEEPSTEP...SPRINGFIELD...WARTHEN...HEBRON...ALEXANDER
STEPHENS PARK...CULVERTON...JACKSONS CROSSROADS AND SANDY CROSS.
LAT...LON 3364 8260 3361 8265 3352 8261 3305 8267
3293 8304 3335 8301 3381 8308 3395 8277
3370 8259
TIME...MOT...LOC 1916Z 229DEG 8KT 3379 8300 3341 8291 3289 8301Special weather statement, Aug 30, 3:22 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT SUN AUG 30 2015
GAZ086-098-112-113-302015-
MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-EMANUEL GA-
322 PM EDT SUN AUG 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTGOMERY...
TOOMBS...EASTERN TREUTLEN AND EMANUEL COUNTIES UNTIL 415 PM EDT...
AT 321 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN
EXTENDED FROM NEAR MIDVILLE TO OAK PARK TO PLANT HATCH...MOVING
NORTHEAST AT 5 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...LYONS...VIDALIA...TWIN CITY...STILLMORE...OAK PARK...
GARFIELD...SANTA CLAUS...SUMMERTOWN...NUNEZ...CEDAR CROSSING...
MODOC...JOHNSON CORNER...ROCK SPRINGS...CANOOCHEE...COLEMANS LAKE...
TOOMBS CENTRAL...CENTER...PONDEROSA AND NORMANTOWN.
LAT...LON 3254 8203 3256 8208 3252 8215 3242 8219
3235 8225 3217 8218 3191 8223 3194 8228
3193 8232 3196 8241 3195 8240 3197 8244
3200 8245 3231 8245 3279 8234 3283 8228
3280 8221 3281 8215 3266 8208 3262 8201
TIME...MOT...LOC 1921Z 243DEG 6KT 3280 8220 3237 8230 3196 8235Special weather statement, Aug 30, 4:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT SUN AUG 30 2015
GAZ039-051-062-074>076-085-302100-
JOHNSON GA-TALIAFERRO GA-GLASCOCK GA-WASHINGTON GA-JEFFERSON GA-
WILKES GA-WARREN GA-
405 PM EDT SUN AUG 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON...TALIAFERRO...
GLASCOCK...EASTERN WASHINGTON...JEFFERSON...SOUTHEASTERN WILKES AND
WARREN COUNTIES UNTIL 500 PM EDT...
AT 404 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN
EXTENDED FROM NORTHEAST OF SHARON TO NORTH OF GIBSON TO NEAR
HARRISON...MOVING EAST AT 15 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WARRENTON...GIBSON...CRAWFORDVILLE...DAVISBORO...HARRISON...
STAPLETON...BARTOW...AVERA...NORWOOD...MITCHELL...SHARON...CAMAK...
RIDDLEVILLE...EDGE HILL...EDGEHILL...STAPLETONS CROSSROADS...
ALEXANDER STEPHENS PARK...REESE...BASTONVILLE AND SANDY CROSS.
LAT...LON 3291 8242 3282 8246 3277 8275 3325 8275
3339 8283 3343 8282 3344 8286 3357 8293
3377 8257 3364 8248 3366 8251 3364 8256
3365 8258 3363 8258 3363 8262 3360 8265
3346 8259 3341 8255 3335 8255 3332 8242
TIME...MOT...LOC 2004Z 249DEG 13KT 3362 8272 3332 8263 3279 8266The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 9:23 PM EDT | Special Weather Statement | FFC | Talbot | 22 min |
| Aug 29, 9:48 PM EDT | Special Weather Statement | FFC | Talbot | 27 min |
| Aug 29, 10:22 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Aug 30, 9:04 AM EDT | Special Weather Statement | FFC | Carroll, Douglas, Haralson, Paulding | 26 min |
| Aug 30, 9:09 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Fulton, Henry | 36 min |
| Aug 30, 10:02 AM EDT | Special Weather Statement | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 2 more | 58 min |
| Aug 30, 2:26 PM EDT | Special Weather Statement | FFC | Greene, Hancock | 64 min |
| Aug 30, 3:18 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren, Wilkes | 57 min |
| Aug 30, 3:22 PM EDT | Special Weather Statement | FFC | Emanuel, Toombs | 53 min |
| Aug 30, 4:08 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Treutlen | 52 min |
| Aug 30, 4:47 PM EDT | Special Weather Statement | FFC | Taliaferro | 88 min |
| Aug 30, 4:51 PM EDT | Special Weather Statement | FFC | Peach | 39 min |
| Aug 30, 4:55 PM EDT | Special Weather Statement | FFC | Candler | 95 min |
| Aug 30, 5:03 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson | 42 min |
| Aug 30, 5:19 PM EDT | Special Weather Statement | FFC | Houston, Peach | 41 min |
| Aug 30, 5:44 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson | 61 min |
| Aug 30, 6:25 PM EDT | Special Weather Statement | FFC | Laurens | 65 min |
| Aug 30, 6:40 PM EDT | Special Weather Statement | FFC | Jefferson | 65 min |
| Aug 30, 7:39 PM EDT | Special Weather Statement | FFC | Jefferson | 81 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.